Gaviscon Double Action Liquid Peppermint-300ml

Gaviscon Double Action Liquid Peppermint-300ml

£5.99 incl.VAT

Found this product at a lower price?Compare
Category:

Share this product

What is Gaviscon Double action liquid for?

Gaviscon Double Action Aniseed is a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate and works in two ways: 1) Neutralising excess stomach acid to relieve the pain and discomfort. 2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Gaviscon Double Action Aniseed is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy and for symptoms of excess stomach acidity (hyperacidity).

 

How should you take Gaviscon Double action liquid?

Dosage: For oral use. Shake well before use.

• Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

• Children under 12 years: Should only be taken on medical advice. If symptoms persists after 7 days consult your doctor.

• Always read the label

 

 

Before taking this product:

  • Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
  • Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)
  • Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium
  • If you have been advised a diet restricted in any of these please ask your doctor before taking this product
  • If symptoms persist after 7 days consult your doctor
  • You can take this product if you are pregnant or breast feeding

Possible side effects:

  • Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients
  • Consult your doctor immediately if you experience these or any other side effects
  • Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base
  • Check the cap seal is unbroken before first taking this product

Please see product leaflet for full list of warnings.

 

Each 10ml of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

 

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

What is Gaviscon Double action liquid for?

Gaviscon Double Action Aniseed is a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate and works in two ways: 1) Neutralising excess stomach acid to relieve the pain and discomfort. 2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Gaviscon Double Action Aniseed is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy and for symptoms of excess stomach acidity (hyperacidity).

 

Instructions for use

How should you take Gaviscon Double action liquid?

Dosage: For oral use. Shake well before use.

• Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

• Children under 12 years: Should only be taken on medical advice. If symptoms persists after 7 days consult your doctor.

• Always read the label

 

Warning and cautions

 

Before taking this product:

  • Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
  • Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)
  • Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium
  • If you have been advised a diet restricted in any of these please ask your doctor before taking this product
  • If symptoms persist after 7 days consult your doctor
  • You can take this product if you are pregnant or breast feeding

Possible side effects:

  • Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients
  • Consult your doctor immediately if you experience these or any other side effects
  • Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base
  • Check the cap seal is unbroken before first taking this product

Please see product leaflet for full list of warnings.

Ingredients

 

Each 10ml of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

 

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0